# SDR WVER201807160243

- Difficulty date: May 3, 2018
- Submitted: July 16, 2018
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: CN6244230203
- Condition: Gouged
- Location: Right Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANELS 443BB AND 443BT ARE GOUGED ON AFT END.  REPAIRED PANELS 443BB AND 443BT IAW EXPRESS JET EC/TC`S EO CL600-2C10-54 L05664 AND EO CL6002C10-54-L05565.
